杨连中

  • 杨连中

1960年生;教授、博士生导师。

  • 学术经历

  • 1997—, 山东大学数学学院,教授
  • 1992—1997,山东大学数学学院,副教授
  • 1987—1992,山东大学数学学院,讲师
  • 访问经历

  • 2003. 9—2004. 9,里贾纳大学,访问学者
  • 2003. 1—2003. 6,伊利诺伊大学香槟分校(教育部双语教学项目)
  • 2001. 1—2001. 2,日本山形大学,日本国际基督大学,学术交流
  • 学习经历

  • 2001. 07: 山东大学,博士学位
  • 1984. 12: 山东大学,硕士学位
  • 1982. 01: 山东师范大学,学士学位
  • 项目

  • 2012—2015, 国家自然科学基金面上项目:覆盖曲面理论、随机级数及算子不等式的若干研究,合作项目
  • 2011—2012, 国家自然科学基金面上项目:函数值分布与若干公共值文研究,合作项目
  • 2011—2013,山东省自然科学基金面上项目:值分布理论研究及其在与差分微分方程中的应用,负责人
  • 2007—2009,国家自然科学基金面上项目:亚纯函数值分布理论与复微分方程,负责人
  • 获奖

  • 2010获山东大学学生社团实践活动优秀指导教师
  • 2001年获山东省科协优秀论文一等奖
  • 1999年山东省科技进步二等奖(with H.X.Yi and P. C. Hu)
  • 1998获山东大学《数学分析》课程优秀教学奖
  • 1998年山东省教委科技进步二等奖(with P. C. Hu)
  • 1998年山东大学优秀教师
  • 1996年获山东大学优秀基础课奖
  • 论著

  1. (with H. X. Yi) On meromorphic solutions of Fermat type functional equations (in Chinese). Science China, Ser. A, 2011, 41(10): 907-932.
  2. (with X. G. Qi) Some results of higher order linear differential equations, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis 18 (2011) 599-614.
  3. (with K. Liu and X. L. Liu) Existence of entire solutions of nonlinear difference equations, Czechoslovak Mathematical Journal, 61 (136) (2011), 565–576
  4. (with Z. H. Wang and X. G. Qi) Subnormal solutions of higher order linear differential equations, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis 18 (2011) 545-552
  5. (with J. Dou and X. G. Qi) Entire functions that share fixed-points, Bull. Malays. Math. Sci. Soc. (2) 34 (2011), no. 2, 355–367.
  6. (with X. G. Qi) Differential analogues of the Brück conjecture, Ann. Polon. Math. 101 (2011), no. 1, 31–38.
  7. (with J. L. Zhang) On some results of Yi and their applications in the functional equations, Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 5, 1649–1660.
  8. (with N. Li) Meromorphic function that shares one small function with its differential polynomial, Kyungpook Math. J. 50 (2010), no. 3, 447–454.
  9. (with J. L. Zhang) A power of an entire function sharing one value with its derivative. Comput. Math. Appl. 60 (2010), no. 7, 2153–2160.
  10. (with X. G. Qi and K. Liu) Uniqueness and periodicity of meromorphic functions concerning the difference operator. Comput. Math. Appl. 60 (2010), no. 6, 1739–1746
  11. (with X. G. Qi) Uniqueness of entire functions and fixed points. Ann. Polon. Math. 97 (2010), no. 1, 87–100.
  12. Corrigendum to “Non-existence of meromorphic solutions of a Fermat type functional equation”, Aequationes Math. 76, 1/2 (2008), 140–150 [MR2443466]. Aequationes Math. 78 (2009), no. 3, 329.
  13. (with K. Liu) On the complex osicillation of higher order linear differential equations,Bull. Korean Math. Soc 46 (2009) 607-615.
  14. (with K. Liu) Value distribution of the difference operator,Archiv der Mathematik,, 92 2009), 270-278.
  15. (with J. Zhang) A power of a meromorphic function sharing a small function with its derivative, Ann.Acad.Sci.Fenn.Math., 34 (2009) ,249-260.
  16. (with J. Zhang) Non-existence of meromorphic solutions of Fermat type functional equations, Aequationes Mathematices, Vol.76 2008, pp.140-150.
  17. (with K. Liu) Entire Solutions of Certain Type Differential Equations,Dynamics of Continuous, Discrete and Impulsive Systems,Seris A, Vol.15(2008), 217-228.
  18. (with J. Zhang) Some results related to a Conjecture of R. Br\”uck Concerning meromorphic functions sharing one small function with their derivatives, Annales Academiæ Scientiarum Fennicæ Mathematica Volumen 32, 2007, 141–149
  19. (with K. Liu) Solutions of a pair of differential equations and their applications, Communications in Mathematical Analysis Volume 3, Number 1, pp. 45–52 (2007)
  20. (with H. X. Yi) Some Results Related to a Question of Hinkkanen, Acta Mathematica Sinica, English Series Aug., 2007, Vol. 23, No. 8, pp. 1405–1412
  21. (with J. Zhang) Some results related to a Conjecture of R. Br\”uck, J. Inequal. Pure and Appl. Math.,Vol.8(1), (2007), Art.18, 11pp
  22. (with K. Liu) Meromorphic functions sharing one value with their derivatives, J. Inequal. Pure and Appl. Math., 7(3)(2006), Art.93, pp. 3-18.
  23. Growth of linear differential equations and their applications, Israel J. Of Mathematics, Vol. 147, 2005, 359-372.
  24. Meromorphic functions and also their first two derivatives have the same zeros, Ann. Acad. Sci. Fen. Mathematica, Vol. 30, 2005, 205-218.
  25. Solutions of a pair of differential equations and their applications, Proc. Japan Acad. Ser. A, Vol. 80, 2004, 1-5.
  26. (with W. C. Lin) Normality of a family of holomorphic functions which share one finite value with their derivatives. Acta Math. Sinica, 46 (2003), No.3, 539-544.
  27. (with W. C. Lin) On R. Bruck’s Conjecture and the Related Problems, Proceedings of the eighth ICFIDCA, 2001, 247-253.
  28. Entire functions that share one value with one of their derivatives, in “Finite or Infinite Dimensional Complex Analysis, Fukuoka 1999” (Proc. Conf.), Lecture Notes in Pure and Applied Mathematics, Vol. 214, 617-624, Marcel Dekker, New York, 2000.
  29. Some Recent Progress in the Uniqueness Theory of Meromorphic Functions, Proceedings of The Second ISAAC Congress, 2000, 515-523.
  30. Solutions of a differential equation and its application, Kodai Math. J., 22 (1999), 458-464.
  31. (with Q. Zhang) Uniqueness of meromorphic functions with four shared values,Science in Shandong, 12(1999),8-12.(In Chinese)
  32. (with G. Gundersen) Entire functions that share one value with one or two of there derivatives, Journal of Mathematical Analysis and Applications, Vol.223:88-95, 1998.
  33. Uniqueness theorems on entire functions that share one value with one or two of there derivatives, Proceeding of the Sixth International Colloquium on Finite Or Infinite Dimensional Complex Analysis, Andong, Korea, 176-183, 1998.
  34. Entire functions that share one value with their derivatives, Bulletin of Hong Kong Math. Soc. Vol.2, 115-121, 1998.
  35. Further results on entire functions that share one value with their derivatives, Journal of Mathematical Analysis and Applications, Vol.212: 529-536, 1997.
  36. Meromorphic functions that share two values, Journal of Mathematical Analysis and Applications, Vol.209:542-550, 1997.
  37. (with H. X. Yi) Meromorphic functions that share two sets, Kodai Math. J., Vol.20(2): 127-134,1997.
  38. On the deficiencies of algebroid functions, Journal of System Science and Mathematical Sciences, Vol. 17(4): 338-344,1997.(In Chinese)
  39. On the relations between the growth and the number of exceptional functions of an algebroid function, Journal of Shandong University,Vol.31(1):28-34,1996.(In Chinese)
  40. On the deficiencies and the growth properties algebroid functions, Journal of Shandong University,Vol.30 248-253, 1995. (In Chinese)
  41. On the spread relation and its applications of algebroid functions, Journal of System Science and Mathematical Sciences, Vol.14(1):49-57,1994.(In Chinese)
  42. Further results on the deficiencies of algebroid functions, Bull. Austral. Math. Soc. Vol.47: 341-346, 1993.
  43. Defect relations of holomorphic curves of lower order less than one, Complex Variables Theory and Application, Vol.22: 121 -128, 1993.
  44. (with C. C. Yang) Remarks on the deficiencies of system of entire functions of finite order, Complex Variables Theory and Application, Vol.18:237-241,1992.
  45. On the behavior of algebroid functions of smooth growth, Bull. Cal. Math. Soc., Vol.84: 259-264, 1992.
  46. On a note of Sato’s Theorem, Journal of Shandong University,Vol.27: 284-288, 1992.(In Chinese)
  47. Power series with Hadamard gaps and normal functions, Northeastern Math. J., Vol.7(2): 249-252, 1991.
  48. A note on a theorem of Hayman, Northeastern Math. J., Vol.7(4): 453-456, 1991.
  49. (with P. C. Hu) On the admissible solutions of an algebraical differential equations, Journal of Shandong University,Vol.25(2): 19-25, 1991.
  50. Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc., Vol.41: 337-342, 1990.
  51. Sums of deficiencies of algebroid functions, Bull. Austral. Math. Soc., Vol.42: 191-200, 1990.
  52. On the growth of algebroid functions with n+1 deficient functions, Journal of Shandong University,Vol.25(1): 1-9, 1990.(In Chinese)
  53. (with X. Zhan) Generalizations of Valiron’s elliptic theorem of algebroid functions , Journal of Shandong University,Vol.25(2): 154-160, 1990.(In Chinese)
  54. On an extension of a theorem of Sato. Bull. Austral. Math. Soc., Vol.40: 441-446, 1989.
  55. Characteristic functions of meromorphic functions and their derivatives, Indian J. Math., Vol.31(3): 273-280, 1989.
  56. On an elliptic theorem for algebroid functions, Advances in Math., Vol.18(3): 377-378, 1989.
  57. A note on the characteristic functions of a meromorphic function and its derivatives,Chinese Annual of Mathematics,Vol.10A: 101-105, 1989.(In Chinese)
  58. On the relations between the growth and the number of exceptional functions of an algebroid function,Acta Math. Sinica,Vol.32(3): 289-295, 1989.(In Chinese)
  59. On the characteristic functions and the deficiencies of meromorphic functions, Journal of Shandong University,Vol.24(1):7-11,1989.(In Chinese)
  60. On a problem of Ozawa,Journal of Shandong University,Vol.24(4):10 -16,1989.(In Chinese)
  61. On the mean values of an analytical function,Journal of Shandong University,Vol.23(1): 112-115, 1988.(In Chinese)
  62. On the growth of algebroid functions with n+1 deficient functions, Journal of Mathematical reseach and exposition,Vol.8(2): 228-228, 1988.(In Chinese)
  63. On the qusi-deficiency of meromorphic functions,Hunan Annual of Mathematics, Vol.8(1-2): 33-40, 1988.(In Chinese)
  64. On the relations between the number of deficient functions and the growth of an algebroid function, Advances in Math., Vol. 14(4): 439-440, 1987.
  65. On the mean values of a class of analytical functions,Journal of Shandong University,Vol. 22(1): 23-31, 1987.(In Chinese)
  66. On the characteristic functions of meromorphic functions,Northeastern Math. J.,Vol. 3(3): 292-298, 1987.(In Chinese)
  67. On the exceptional value and exceptional functions of meromorphic functions,Journal of Mathematical reseach and exposition,Vol. 7(4): 571-576, 1987. (In Chinese)
  68. On the proximate order and proximate Type zero order Legendre seris, Pure and Applied Mathematics,Vol. 2(1): 84-91, 1986.(In Chinese)
  69. On the entire functions defined by Legendre seris,,Hunan Annual of Mathematics, Vol. 5(2): 92-93, 1985.(In Chinese)
  • 已毕业研究生 (以入学时间为序)

  • 博士研究生:张继龙、刘 凯、吴 磊、祁晓光、张国威
  • 硕士研究生:张国威、王大磊、魏东煌、张春会、王振华、李 楠
  • 在读研究生(以入学时间为序)

  • 博士研究生:丁 杰、李 楠
  • 硕士研究生:刘 艳、崔巍巍